# SDR AALA20060031

- Difficulty date: January 15, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS AT SEAT ROWS 23 TO 28 INOPERATIVE.  REPLACED BATTERY PACK AT ROW 25 FOR CEILING EMERGENCY LIGHTS AT SEAT ROWS 23 TO 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.
